# SDR SWAA2024051485428

- Difficulty date: May 14, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8879Q
- Make and model: Boeing 737-8
- Aircraft serial: 42681
- Aircraft time: 3,076 hours, 1,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE VOICE MICRO SWITCH INOP.<[01] RNR AFT MEGAPHONE PER OPS CHECK IAW AMM 25-64-00.
